My stomach has gotten bigger it gurgles and is somewhat hard. My lower back hurts my boobs were tender the other day. And I jut got my 2nd Depo-Provera shot.

Side effects or preg. Were you late for your depot shot? have you had sex within the past month? These could just be side effects of depot - weight gain and back pain from that weight gain. Boobs tender - seems like pregnancy. do a pregnancy test now and again in 2 weeks. If negative - then not pregnant. If positive.. then you know you are pregnant.

Related Questions

I am on the Depo-Provera shot but my breast are sore to were, wearing a bra is uncomfortable. My lower back and hips sometimes have sharp pains in them?

Hard to answer. Depo Provera (medroxyprogesterone) is a very strong and effective type of hormone for birth control that has several side effects. Breast tenderness, nausea, headaches, loss of sex drive and several other general side effects are associated. There may be some bone loss changes with prolonged use, however, the sharp pains being described are probably not Depo Provera (medroxyprogesterone) related. Read more...

Why are my boobs sore and I urinate more than usual and my lower stomach feels tender and sensitive & I'm hungry in the morning but on Depo-Provera shot?

Pregnancy test. I would recommend taking a home pregnancy test or seeing your doctor. No birth control method is 100% effective. These may be normal symptoms of someone on Depo Provera (medroxyprogesterone) but i would say you should rule out pregnancy. Many women do experience the things you are describing while on Depo-Provera provera. If you are not pregnant you may still need to see your doctor to discuss your symptoms. Read more...

Why can I see my pulse visibly on my belly? Is this normal. Have severe lower back pain and severe uterus cramping. On Depo-Provera almost 3mnth. Bleeding.

Two issues. Seeing your aorta pulsate is normal if you're thin. Be sure to have your doctor examine you to be sure it's not something very rare in your age like an aneurysm. Check with your gynecologist about your menstrual symptoms. Read more...

Can visibly see my pulse on my belly. Normal? Been on Depo-Provera almost 3months. Severe lower back pain and severe uterus cramping. Bleeding almost 3 month

Two issues. Seeing your aorta pulsate is normal if you're thin. Be sure to have your doctor examine you to be sure it's not something very rare in your age like an aneurysm. Check with your gynecologist about your menstrual symptoms. Read more...